# SDR 2004UALA00990

- Difficulty date: October 28, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOORBEAM CORRODED BS 1640 JUST FWD OF R-2 DOOR LOWER SILL.  MAJOR REPAIR ACCOMPLISHED.  TYPICAL CORROSION DAMAGE.  FABRICATED & INSTALLED T-CAP SPLICE SECTION AND REPAIR ANGLES.
